# SDR COMA2010062350133

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 14,371 hours, 12,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R53613701
- Condition: Dented
- Location: Fuselage
- Part time: 14,371 hours, 12,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3.5 INCH LONG DENT FOUND BELOW CARGO DOOR SCUFF PLATE, FS 574.00, STRINGER 18L-19L.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-3701.
